Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What treatment is suitable for dry skin and an oily t-zone ?

I ve been using a certain moisturizer on my face for over a year now. Seems like when I run out of it for a few days, I skin gets a bumpy texture. By the way, my skin is dry without the moisturizer But before using this moisturizer ever, I ve never had any skin problems on my face. So when I start using this again, the bumps go away. some bumps around my mouth and nose look like pockets of oil. The rest of the bumps, even on my eyelids , just look like like raised skin, and they are on every milliliter of my skin, no smooth skin to be seen. Looks even worse in the sunlight. Someone help me.
Asked On : Sat, 27 Aug 2011
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Wash your face with good face wash 3-4 times in a day.
Use branded moisturizing lotion containing vit E.
Avoid constipation,
Take plenty of water.
Take green veggies and fresh fruits.
Avoid stress and tension.
Ok and bye.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor